# SDR SWAA2019061433711

- Difficulty date: May 30, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR  Z ANGLE CORRODED. / R&R L ANGLE PER SRM.
